Join Sarthaks eConnect Today - Largest Online Education Community!
0 votes
7 views
asked ago in General by (20.5k points)

A patient of chronic bronchial asthma was maintained on oral prednisolone 20 mg/day for 3 months. It was decided to switch him over to inhaled beclomethasone dipropionate 200 μg 4 times a day. What should be done to the oral prednisolone medication after starting inhaled beclomethasone: 

A. It should be stopped immediately 

B. Its dose should be tapered from the next day 

C. It should be given at the same dose for one week and then tapered 

D. Its dose should be doubled for one week and then tapered

1 Answer

+1 vote
answered ago by (19.7k points)
selected ago by
 
Best answer

C. It should be given at the same dose for one week and then tapered

Related questions

Welcome to Sarthaks eConnect: A unique platform where students can interact with teachers/experts/students to get solutions to their queries. Students (upto class 10+2) preparing for All Government Exams, CBSE Board Exam, ICSE Board Exam, State Board Exam, JEE (Mains+Advance) and NEET can ask questions from any subject and get quick answers by subject teachers/ experts/mentors/students.

One Thought Forever

“There is a close connection between getting up in the world and getting up in the morning.“
– Anon
~~~*****~~~

Categories

...